# SDR AWXA200200862

- Difficulty date: August 13, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C326772
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK CORROSION WAS FOUND ON THE LOWER SURFACE OF HORIZONTAL WEB AT BS 988, RBL 45, WL 208 (AFT OF 986.5 FLOORBEAM AND INBOARD OF CREASE BEAM).  MAINTENANCE REMOVED DAMAGED WEB, FABRICATED A NEW WEB, AND INSTALLED REPAIR IAW DWG 65C32677, B737-300 SRM 53-60-51 PG 101-104, FIG 104, SRM 51-20-01 PG 10 & 47 FIG 2, SRM 51-40-02 PG 10-11, SRM 51-40-05 PG 4 FIG 2 AND BMM 51-21-99 PG 701-703.
